# SDR REXA2012051300702

- Difficulty date: May 13, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,187 hours, 16,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20 ON APPROACH.  FLIGHT LANDED WITHOUT ADDITIONAL ISSUE.  AC IS STILL OUT OF SERVICE.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED MARCH 27 2009, TR 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD 27-052B. SEE TALLY CARD DATED 5-15-2012 FOR R&R OF FECU, LT BPSU, AND RT BPSU. R&R'D LT BPSU RT BPSU AND FECU. OP CHECK GOOD IAW AMM 27-54-00.
